# SDR 2024F00119

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: General aviation
- Aircraft: N746SM
- Make and model: Boeing 737-86J
- Aircraft serial: 37746
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

PRESURIZATION SYSTEM DOES NOT WORK ON AUTO, ALTERNATE, NEITHER MANUAL. PRESSURIZATION TOO HOT CANNOT MAKE COOLER IN AUTO AND MANUAL MODE, DUE MIX DO NOT MOVE TO COLD. FRM 216 440 00   216 450 00. CORRECTIVE ACTION: PERFORMED FIM  21-31 TASK 801 DCPC BITE PROCEDURE AMM 21-31-00/501 PRESSURIZATION CONTROL SYSTEM ADJUSTMENT TEST WITHOUT DISCREPANCIES ON GROUND.  PACK ZONE TEMPERATURE CONTROLLER TEST IAW AMM 21-61-00-700-806-002 SYSTEM WORK NORMAL.
